MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Pain (1994)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of pain and hypertension, as listed in the absolute pro instructions for use are known possible adverse events that may be associated with the use of the device.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported treatment with medications and hospitalization are due to case circumstances.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient was implanted with a 8.0x100mm absolute pro vascular self-expandable stent as well as another non-abbott balloon expandable covered stent in the upper right leg near abdomen.Patient began to experience pain in abdomen later on the same day.It was noted patient has been admitted to the hospital eight times ever since both stents were implanted and has been suffering from abdominal pain, hypertension, chest pain, leg pain on the right leg and recently neck pain.First time, the patient went to the emergency room (er) they were given antibiotics for their appendix; however; every other time the er doctors prescribed morphine and tramadol.The patient takes tylenol and motrin for the pain and clonidine for high blood pressure.An ultrasound was done in (b)(6) 2020, due to abdominal pain and no issue was found.Doctor is still monitoring the patient¿s appendix, but the patient is no longer having to take antibiotics.Patient is not sure what is causing the pain and last visit to the er was in (b)(6) 2020, but patient left before they were examined.No imaging was performed on the absolute pro stent.There was no clinically significant delay reported during the index procedure in december of 2019.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10877020
Report Number2024168-2020-09784
Device Sequence Number19595253
Product Code NIP
UDI-Device Identifier08717648176173
UDI-Public08717648176173
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number1012536-100
Device Catalogue Number1012536-100
Device Lot Number7102061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFESTREAM BALLOON EXPANDABLE COVERED STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight70